Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 4, NWS Topeka, KS

May 12, 20105 counties in Kansas

NWS Topeka, KS issued this flash flood warning at May 12, 2010, 10:36 PM CDT for 5 counties in Kansas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2010, 10:36 PM CDT (03:36 UTC)
Expired
May 13, 2010, 1:30 AM CDT
In force
3 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, KS, Jackson County, KS, Jefferson County, KS, Osage County, KS, Shawnee County, KS

The radar

The Topeka radar (KTWX), 51 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 10:52 PM CDTFLASH FLOODTopeka, KSINTERSECTION AT 6TH AND TYLER STREES IS IMPASSABLE DUE TO FLOODING. WATER IN INTERSECTION AT 24TH AND MACVICAR.
May 12, 11:00 PM CDTFLASH FLOODTopeka, KS29TH STREET EAST OF KS AVENUE IN TOPEKA HAS CARS IN THE WATER. LOW WATER AREA.
May 12, 11:15 PM CDTHEAVY RAIN 2.63 Ssw Auburn, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.6 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2865 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
20.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WGUS53 KTOP 130336
FFWTOP
KSC045-085-087-139-177-130630-
/O.NEW.KTOP.FF.W.0004.100513T0336Z-100513T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1036 PM CDT WED MAY 12 2010

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
  NORTHWESTERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
  SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN JACKSON COUNTY IN NORTHEAST KANSAS...
  WESTERN JEFFERSON COUNTY IN NORTHEAST KANSAS...

* UNTIL 130 AM CDT

* AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
VERY HEAVY RAIN HAS FALLEN FROM THUNDERSTORM OVER THE WARNED AREA. 
RAINFALL AMOUNTS AROUND TWO INCHES HAS FALLEN THIS EVENING. 
ADDITIONAL THUNDERSTORMS WILL MOVE OVER THE AREA AND BRING 
ADDITIONAL HEAVY RAINFALL WITH AMOUNTS APPROACHING ONE INCH.

* LOCATIONS IMPACTED INCLUDE...
  TOPEKA...
  AUBURN...
  DENISON...
  GRANTVILLE...
  HOYT...
  MAYETTA...
  MERIDEN...
  OZAWKIE...
  RICHLAND...
  SILVER LAKE...
  VALLEY FALLS...
  PAULINE...
  BERRYTON...
  TECUMSEH...
  NORTONVILLE...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 160 AND 191.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 350 AND 355.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING. ALSO LOW AREAS OF STREETS WILL ALSO FLOOD.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

&&

LAT...LON 3888 9552 3879 9595 3890 9594 3942 9573
      3941 9524

$$
2 follow-up statements
212 
WGUS73 KTOP 130458
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1158 PM CDT WED MAY 12 2010

KSC045-085-087-139-177-130630-
/O.CON.KTOP.FF.W.0004.000000T0000Z-100513T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON-JEFFERSON-SHAWNEE-DOUGLAS-OSAGE-
1158 PM CDT WED MAY 12 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
NORTHWESTERN OSAGE...NORTHWESTERN DOUGLAS...SHAWNEE...WESTERN
JEFFERSON AND SOUTHEASTERN JACKSON COUNTIES...

AT 1154 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH 
FLOODING ACROSS TOPEKA FROM HEAVY RAINS. THE EXIT OF I-70 AND FIRST 
AVENUE HAD 6 INCHES OF FLOWING WATER ACROSS IT. ADDITIONAL 
THUNDERSTORMS AND LOCALLY HEAVY RAINS WILL MOVE BACK INTO THE AREA 
BY 1 AM CDT. THIS WILL ONLY EXACERBATE ONGOING FLOODING. 

LOCATIONS IMPACTED INCLUDE...
TOPEKA...AUBURN...DENISON...GRANTVILLE...HOYT...MAYETTA...MERIDEN...
OZAWKIE...RICHLAND...SILVER LAKE...VALLEY FALLS...PAULINE...
BERRYTON...TECUMSEH AND NORTONVILLE.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 160 AND 191.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 350 AND 355.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

&&

LAT...LON 3888 9552 3879 9595 3890 9594 3942 9573
      3941 9524

$$
835 
WGUS73 KTOP 130626
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
126 AM CDT THU MAY 13 2010

KSC045-085-087-139-177-130633-
/O.EXP.KTOP.FF.W.0004.000000T0000Z-100513T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON-JEFFERSON-SHAWNEE-DOUGLAS-OSAGE-
126 AM CDT THU MAY 13 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 130 AM CDT FOR NORTHWESTERN
OSAGE...NORTHWESTERN DOUGLAS...SHAWNEE...WESTERN JEFFERSON AND 
SOUTHEASTERN JACKSON COUNTIES...

AT 123 AM CDT...LOCAL LAW ENFORCEMENT REPORTS THAT THE FLASH FLOODING
IS NO LONGER OCCURRING AND RUNOFF FROM THE THUNDERSTORMS CONTINUES TO
RECEDE. THEREFORE THE FLASH FLOOD WARNING IS NO LONGER IN EFFECT. 
LIGHT TO MODERATE RAINFALL WILL CONTINUE OVER THE NEXT FEW 
HOURS...CONTINUING ELEVATED LEVELS ON AREA STREAMS.

LAT...LON 3888 9552 3879 9595 3890 9594 3942 9573
      3941 9524

$$

BLAIR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 12, 6:36 PM CDT, 4 hours earlier.

Area forecast discussion, May 12, 6:36 PM CDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT WED MAY 12 2010

.UPDATE...

UPDATED FOR 00 UTC AVIATION.

&&

.DISCUSSION...

SEE PREVIOUS DISCUSSION.

&&

.AVIATION...

CONVECTION WILL CONTINUE THROUGH MUCH OF THE EARLY TO MID TIME
PERIODS OF THE TAF FORECAST PERIOD. PRIMARILY MVFR CIGS WILL
PREVAIL WITH IFR CIGS AND VSBYS WITH THE TSRA. SURFACE WARM FRONT
WILL MOVE NORTH OF TOP WITH MHK BEHIND THE COLD FRONT AND NORTH
WINDS. TOP AND FOE WILL BE SOUTHERLY. WINDS SHOULD SHIFT AT TOP
AND FOE IN THE 07Z-08Z PERIOD TO THE NORTHWEST WITH A PERIOD OF
SHOWERS AND IFR CIGS THROUGH 13Z WHEN CIGS WILL GRADUALLY LIFT TO
MVFR BY 15Z THEN VFR AFTER 18Z.

53

&&

.PREV DISCUSSION... /ISSUED 325 PM CDT WED MAY 12 2010/

DISCUSSION...

FOR TONIGHT...WARM FRONT CURRENTLY FROM BETWEEN ABILENE AND
HERINGTON TO JUST SOUTH OF FOE AND LWC.  WARM FRONT HAS BEEN MOVING
VERY SLOWLY NWD...BUT DO NOT EXPECT A LOT MORE PROGRESS THIS
EVENING.  SOUNDINGS IN THE WARM SECTOR OVER EC KS SHOW CAP STILL IN
PLACE AND CONVECTION FROM EMPORIA THROUGH TOPEKA TO ATCHISON HAS
BEEN ELEVATED.  SURFACE BASED STORMS NOW STARTING TO FIRE NORTHEAST
OF SURFACE LOW ALONG COLD FRONT IN SC/CENTRAL KS.  THIS MORE ROBUST
CONVECTION EXPECTED TO DEVELOP/MOVE NORTHEAST ALONG FRONT ENTERING
OUR CWA NEAR HERINGTON.  MAIN CONVECTION EXPECTED TO REMAIN NEAR
FRONT AND BROKEN LINE OF STORMS...SOME SUPERCELLS...WILL MOVE
NORTHEASTWARD ACROSS SOUTHEASTERN HALF OF CWA LATE THIS AFTERNOON
AND EVENING.  LOW-LEVEL SHEAR STRONG AND WILL INCREASE THIS EVENING
SO ANY STORM THAT COMES OFF THE BOUNDARY OR REMAINS ISOLATED HAS
SOME POTENTIAL TO PRODUCE A TORNADO.  OTHERWISE VERY LARGE HAIL
EXPECTED TO BE ANOTHER THREAT.

COLD FRONT SHOULD MOVE OFF TO EAST LATER TONIGHT AND THURSDAY WITH
PRECIP ENDING IN EC KS DURING THE AFTERNOON.

NOT MUCH CHANGE TO THE ONGOING LONG TERM FORECAST FOR THIS ISSUANCE.
ONCE THE COLD FRONT PUSHES THROUGH THE AREA...A BRIEF DRYING OUT
PERIOD WILL COMMENCE AND TAKE PLACE THROUGH THE LATE PART OF THE
WEEK. BY FRIDAY WEAK UPPER LEVEL RIDGING INDICATES THAT TEMPERATURES
MAY CREEP BACK INTO THE UPPER 60S TO MID 70S ACROSS THE FORECAST
AREA BY THE WEEKEND. MODELS ARE COMING INTO AGREEMENT REGARDING A
POTENTIALLY WET WEEKEND ACROSS EASTERN KANSAS. UPPER LEVEL TROUGH
MOVES ON SHORE LATE FRIDAY INTO SATURDAY. SOUTHERLY FLOW AHEAD OF
THE SYSTEM WILL ACT TO ADVECT SOME MOISTURE NORTHWARD FROM THE GULF
OF MEXICO. THE FOCUS FOR THE PRECIPITATION WILL BE SHORTWAVE TROUGHS
WHICH MAY PIVOT AROUND THE LARGER LOW. CURRENT MODELS PROG TWO OF
THESE SHORTWAVE TROUGHS MOVING ACROSS NORTHEAST KANSAS. THE
TIMING...LOCATION...AND INTENSITY OF THESE SHORTWAVES ARE YET TO BE
DETERMINED...HOWEVER THE FIRST OF THE TWO SHORTWAVES LOOKS TO MOVE
THROUGH ON SATURDAY...THEN ANOTHER ON SUNDAY. DUE TO THE UNCERTAINTY
OF THE TIMING AND LOCATION OF THE TROUGHS...THIS FORECAST PACKAGE
WILL ONLY MENTION A CHANCE OF RAIN FOR THE WEEKEND. CONDITIONS
SHOULD CLEAR OUT BY THE START OF NEXT WEEK.

JL

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, May 12, 3:25 PM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
325 PM CDT WED MAY 12 2010

KSZ008>012-020>024-026-034>040-054>056-058-059-132030-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
325 PM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL FORM ALONG A COLD FRONT THROUGH THE REST OF
THE AFTERNOON ACROSS NORTHEAST AND EAST CENTRAL KANSAS. SOME OF
THE STORMS DURING THE EARLY AFTERNOON TO EARLY EVENING MAY PRODUCE
TORNADOES AND LARGE HAIL TO THE SIZE OF GOLF BALLS. BY THE LATE
EVENING THE TORNADO THREAT SHOULD DISSIPATE AND ONGOING
THUNDERSTORMS SHOULD CONGEAL INTO A LINE. LARGE HAIL...HEAVY
RAIN...AND STRONG WINDS CAN BE EXPECTED FROM THESE LATE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STORMS ARE EXPECTED TO RETURN FOR SATURDAY AND SUNDAY AS ANOTHER
UPPER LEVEL SYSTEM MOVES THROUGH. NO SEVERE WEATHER IS IMMINENT
DURING THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THIS AFTERNOON AND THIS EVENING.

In the hours before

Special weather statement, May 12, 8:18 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
818 PM CDT WED MAY 12 2010

KSZ038-039-054-055-130200-
LYON-OSAGE-SHAWNEE-WABAUNSEE-
818 PM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ALERT FOR SHAWNEE...WABAUNSEE...OSAGE AND LYON
COUNTIES...

THROUGH 900 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 60 MPH
ACROSS PORTIONS OF SHAWNEE...WABAUNSEE...OSAGE AND LYON COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS IN EXCESS OF 50
MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
BURLINGAME...HARVEYVILLE...KEENE...AUBURN...DOVER...WILLARD...
TOPEKA...SILVER LAKE AND ROSSVILLE. MOTORISTS ALONG THE KANSAS
TURNPIKE BETWEEN MILE MARKERS 138 AND 174 COULD ALSO BE AFFECTED.
MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 342 AND 355 COULD
ALSO BE AFFECTED.

A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.
Local storm report, May 12, 8:34 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
834 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             5 SW HARVEYVILLE        38.73N 96.01W
05/12/2010  E0.25 INCH       LYON               KS   TRAINED SPOTTER

&&

MRC
Local storm report, May 12, 8:38 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
838 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             3 W HARVEYVILLE         38.78N 96.01W
05/12/2010  E0.25 INCH       WABAUNSEE          KS   TRAINED SPOTTER

&&

MRC
Local storm report, May 12, 9:56 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
956 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             ALLEN                   38.66N 96.17W
05/12/2010  E1.00 INCH       LYON               KS   PUBLIC

            DELAYED REPORT RELAYED FROM KVOE.

&&

EPKL
Special weather statement, May 12, 10:18 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1018 PM CDT WED MAY 12 2010

KSZ024-026-039-130345-
JACKSON-JEFFERSON-SHAWNEE-
1018 PM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ALERT FOR JACKSON...JEFFERSON AND SHAWNEE
COUNTIES...

THROUGH 1045 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 45 MPH
ACROSS PORTIONS OF JACKSON...JEFFERSON AND SHAWNEE COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF
PRODUCING NICKEL SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND
CONTINUOUS DEADLY LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE TOPEKA...OZAWKIE...OSKALOOSA...VALLEY FALLS...WINCHESTER AND
NORTONVILLE.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

LUNDE
Local storm report, May 12, 10:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1021 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     1 W EMPORIA             38.40N 96.20W
05/12/2010                   LYON               KS   PUBLIC

            TWO 12 INCH DIAMETER TREE LIMBS DOWN. DELAYED REPORT FROM
            KVOE.

&&

MRC

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:29 PM CDTSevere Thunderstorm WarningTOPDouglas16 min
May 12, 7:32 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee28 min
May 12, 7:52 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee38 min
May 12, 8:30 PM CDTSevere Thunderstorm WarningTOPJefferson, Lyon, Osage, Shawnee, Wabaunsee23 min
May 12, 8:51 PM CDTAreal Flood AdvisoryTOPDouglas, Jackson, Jefferson, Osage, Shawnee, Wabaunsee3 hr
May 12, 9:27 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Osage, Wabaunsee33 min
May 12, 10:21 PM CDTAreal Flood AdvisoryTOPLyon114 min
May 12, 10:58 PM CDTSevere Thunderstorm WarningTOPAnderson, Douglas, Franklin, Jefferson32 min
May 12, 11:10 PM CDTFlash Flood WarningTOPDouglas, Franklin, Jefferson, Osage3 hr
May 13, 12:20 AM CDTAreal Flood AdvisoryTOPLyon85 min
May 13, 12:24 AM CDTFlash Flood WatchTOPAnderson, Coffey, Douglas, Franklin, Jefferson, Lyon and 2 more3 hr
May 13, 6:09 AM CDTRiver Flood WarningTOPLyon, Osage14 hr
May 13, 7:01 AM CDTRiver Flood WarningTOPAnderson, Franklin33 hr
May 13, 8:49 AM CDTRiver Flood WarningTOPFranklin, Osage27 hr
May 13, 9:41 AM CDTRiver Flood WarningTOPFranklin26 hr

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.